MAUDE Adverse Event Report: SURGENTEC, LLC TILINK-P SCREW 12MM X 25MM; SMOOTH OR THERADED METALLIC BONE FIXATION FASTENER

SURGENTEC, LLC TILINK-P SCREW 12MM X 25MM; SMOOTH OR THERADED METALLIC BONE FIXATION FASTENER
Catalog Number SI-SGT-25
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/11/2025
Type of Reportable Event Death
Event or Problem Description
The case was on (b)(6) 2025 at 7:30 am.Rep stated that it was a routine case.Rep also stated there was minor bleeding that occurred during the surgery, and they had it under control in less than a minute.Rep also stated that no surgentec instruments were faulty or had any issues prior to or during the case.The patient did not stay under anesthesia longer than originally anticipated.The rep then stated that the patient stood up 6.5 hours post-op and experienced a vascular issue.The patient then ultimately passed away.

Brand Name
TILINK-P SCREW 12MM X 25MM
Common Device Name
SMOOTH OR THERADED METALLIC BONE FIXATION FASTENER
Manufacturer (Section D)
SURGENTEC, LLC
911 clint moore rd
boca raton FL 33487
Manufacturer (Section G)
SURGENTEC, LLC
911 clint moore rd
boca raton FL 33487
Manufacturer Contact
guilherme pires
911 clint moore rd
boca raton 33487
5619907882
MDR Report Key22019293
Report Number3012495575-2025-00003
Device Sequence Number18348836
Product Code OUR
UDI-Device Identifier00810131880842
UDI-Public00810131880842
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242141
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSI-SGT-25
Device Lot NumberS005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown